# SDR HALA20240708181

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 18,464 hours, 3,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - DUE TO #1 - L DOOR SLIDE MALFUNCTION OVER WEIGHT LANDING CHECKLIST APPLIED. NEED OVERWEIGHT INSPECTION. OVER WEIGHT LANDING CHECKLIST COMPLIED WITH. IAW AMM 05-52-00. #1-L DOOR RAFT DISLODGED FROM DOOR. 1L DOOR SLIDE REMOVED IAW 25-62-44-000-012. INSTALLED 1L DOOR SLIDE PER AMM 25-62-44-400-007-A. O.K. TO CONTINUE.
